# SDR SWIA200211504

- Difficulty date: November 24, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 7,807 hours, 10,925 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Contaminated
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUT OF CPR, LANDING GEAR WOULD NOT RETRACT AND HAD RT MLG DISAGREEMENT.  PERFORMED QRH AND GEAR EXTENDED.  RETURNED TO CPR.   INSPECTED LANDING GEAR DUE TO ICE ACCUMULATION.  PERFORMED GEAR SWINGS IAW MM 32-30-00.  OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.
